Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243894] of Ezra Miller

Papers Published

  1. Miller, E; Reiner, V, Reciprocal domains and Cohen-Macaulay d-complexes in ℝd, Electronic Journal of Combinatorics, vol. 11 no. 2 N (2005), pp. 1-9, ISSN 1077-8926
    (last updated on 2017/12/12)

    Abstract:
    We extend a reciprocity theorem of Stanley about enumeration of integer points in polyhedral cones when one exchanges strict and weak inequalities. The proof highlights the roles played by Cohen-Macaulayness and canonical modules. The extension raises the issue of whether a Cohen-Macaulay complex of dimension d embedded piecewise-linearly in ℝd is necessarily a d-ball. This is observed to be true for d ≤ 3, but false for d = 4.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320